It is possible to take too much Femtrace. Overdose symptoms may include nausea, vomiting, and vaginal bleeding. However, the effects of an overdose on Femtrace will vary, depending on the age and sex of the person who took the overdose and how much of the medication was taken. If a Femtrace overdose occurs, treatment will most likely involve treating the symptoms that occur as a result of the overdose (supportive care).
An Overview of a Femtrace OverdoseFemtrace® (estradiol acetate) is a prescription hormone replacement medication. The effects of a Femtrace overdose may vary depending on a number of factors, including the age and sex of the person who took the overdose and the Femtrace dosage.
If you happen to overdose on Femtrace, please seek immediate medical attention.
Femtrace Overdose EffectsFemtrace contains estradiol acetate, an estrogen medication. Because estrogens can be irritating to the stomach, an overdose with Femtrace is likely to cause nausea and vomiting. In females (even in young girls), an overdose of Femtrace may cause vaginal bleeding.
Fortunately, a Femtrace overdose is unlikely to cause serious problems. Even in cases where young children overdosed on hormones similar to the one in Femtrace, no serious problems occurred.
Treatment for a Femtrace OverdoseIt is not known how best to treat a Femtrace overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
Even though a Femtrace overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Femtrace.